# SDR AUS20011046

- Difficulty date: October 3, 2001
- Submitted: December 4, 2001
- Operation: Air carrier
- Make and model: Boeing 737724
- Engine: Cfmint CFM565A1
- System (JASC): 2510 · Flight Compartment Equipment
- Part: Spring
- Part number: ENTEX547
- Condition: Broken
- Location: Cockpit Seat
- Part time: 1,421 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) FIRST OFFICERS SEAT TRACK LOCK SPRINGS (2OFF) BROKEN.
